MathSciNet Relay Station
MathSciNet bibliographic data
MR2945219 42C05 (31A15)
Totik, Vilmos The size of irregular points for a measure. Acta Math. Hungar. 136 (2012), no. 3, 222–231.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement